# SDR 9608155521

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg Connector
- Condition: Loose
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING APPLICATION OF TAKEOFF THRUST, THE RIGHT GENERATOR DRIVE EICAS MESSAGE ILLUMINATED.  ABORTED TAKEOFF AT ZERO KNOTS.  MAINTENANCE TIGHTENED THE ELECTRICAL CONNECTOR ON THE RIGHT IDG AND SERVICED OIL.  AIRCRAFT RETURNED TO SERVICE.
